Skip to content
My WebMD Sign In, Sign Up
ADHD meds and tics
avatar
Cruse2of4 posted:
My 17 year old daughter has ADHD and last school year was on Concerta. She developed a facial tic while on this medication. When she stopped taking it the tic got better but didn't go away completely. Shouldn't the tic have gone away when she stopped her stimulant medication? Tourette Syndrome runs in our family. Is it possible she has Tourette's and it just nevere showed up before?
Reply


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

love @business@home@marriage@inter caste@vashikaran@problem solution baba ji +91-9815934087
@india best astrologer +91-9815934087 1. Business related problems.2. Husband and wife relationship.3. Be free from enemy / 2nd wife 4. ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.